Document details

Abelian kernels of monoids of order-preserving maps and of some of its extensions

Author(s): Fernandes, Vítor H. ; Delgado, Manuel

Date: 2004

Persistent ID: http://hdl.handle.net/10362/5527

Origin: Repositório Institucional da UNL


Description

We compute the abelian kernels of some monoids of partial transformations. More precisely, the cases of the symmetric inverse monoid, monoids of order-preserving or order-reversing transformations and monoids of orientationpreserving or orientation-reversing transformations are treated.

Semigroup Forum vol. 68 (2004), p. 335–356

Document Type Journal article
Language English
Contributor(s) Fernandes, Vítor H.; Delgado, Manuel
facebook logo  linkedin logo  twitter logo 
mendeley logo

Related documents